Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HOLOMORPHIC FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1236

  • Page / 50

Export

Selection :

  • and

EXTENSION HOLOMORPHE DANS DES CLASSES DE HARDYJULIE CUMENGE ANNE.1980; ; FRA; DA. 1980; 81 P.; 30 CM; BIBL. 13 REF.; TH. 3E CYCLE: MATH. PURES, ANAL. TOPOL./TOULOUSE 3/1980/2356Thesis

IDEAUX DE FONCTIONS HOLOMORPHES. ETUDE A CROISSANCE.BONNEAU P.1977; ; S.L.; DA. 1977; PP. (54P.); BIBL. DISSEM.; (THESE DOCT. SPEC. MATH. PURES, OPTION ANAL. TOPOL.; PAUL SABATIER TOULOUSE)Thesis

PROBLEME DU D ROND D ROND DIV. ENT CROISSANCE: EQUATIONS AUX DERIVEES PARTIELLES NON LINEAIRES AU BORD ET FONCTION HOLOMORPHE, FONCTION CONJUGUEE A PLUSIEURS VARIABLES, MESURE PLURIHARMONIQUELAVILLE GUY.1979; ; FRA; DA. 1979; PAG. MULT.; 29 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1979Thesis

LA DISTRIBUTION DES VALEURS DES APPLICATIONS HOLOMORPHES.GRUMAN LM.1977; ; S.L.; DA. 1977; PP. 1-65; BIBL. DISSEM.; (THESE DOCT. SCI.; PIERRE ET MARIE CURIE PARIS VI)Thesis

SUR LES SUITES TOTALES ET LES BASES TOPOLOGIQUES DANS CERTAINS ESPACES DE FONCTIONS HOLOMORPHES.ANTIBI A.1977; ; S.L.; DA. 1977; PP. (51P.); BIBL. 3 P.; (THESE DOCT. SPEC. MATH. PURES, OPTION ANAL. TOPOL.; PAUL SABATIER TOULOUSE)Thesis

RICHNESS OF THE CLASS OF HOLOMORPHIC FUNCTIONS ON AN INFINITE DIMENSIONAL SPACE.SCHOTTENLOHER M.1977; N.-HOLLAND MATH.-STRUD.; NETHERL.; DA. 1977; VOL. 27; PP. 209-225; BIBL. 2 P.; (FUNCT. ANAL. SURV. RECENT RESULTS. PROC. CONF.; PADEBORN, GER.; 1976)Conference Paper

ON THE EXTENSION OF HUP-FUNCTIONS IN POLYDISCSCHEE PS.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 88; NO 2; PP. 270-274; BIBL. 10 REF.Article

CONSTRUCTION DE LA SOLUTION EFFECTIVE DU PROBLEME DE CONJUGAISON LINEAIRE POUR PLUSIEURS FONCTIONS INCONNUESMEUNARGIYA OV.1978; TEOR. MAT. FIZ.; SUN; DA. 1978; VOL. 37; NO 3; PP. 423-426; ABS. ENG; BIBL. 4 REF.Article

THE MEROMORPHIC HARDY CLASS IS THE NEVANLINNA CLASSYAMASHITA S.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 80; NO 2; PP. 298-304; BIBL. 3 REF.Article

ON FUNCTIONS WITH BOUNDED BOUNDARY ROTATION.PADMANABHAN KS; PARVATHAM R.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 6; NO 11; PP. 1236-1247; BIBL. 8 REF.Article

LIPSCHITZ SPACES OF HOLOMORPHIC FUNCTIONS OVER BOUNDED SYMMETRIC DOMAINS IN CNWU YOUNG CHEN.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 81; NO 1; PP. 63-87; BIBL. 16 REF.Article

HOLOMORPHIC MAPS AND INVARIANT DISTANCESFRANZONI T; VESENTINI E.1980; N.-HOLLAND MATH. STUD.; NLD; DA. 1980; VOL. 40; 226 P.; BIBL. 13 P.Article

CROISSANCE DES FONCTIONS HOLOMORPHES SUR UN FIBRE A BASE DE STEIN ET A FIBRE C11, ET SUR UNE SURFACE DE RIEMANNDEMAILLY JEAN PIERRE.1978; ; FRA; DA. 1978; 50 F.; 30 CM; BIBL. DISSEM.; TH. 3E CYCLE: MATH./PARIS 6/1978Thesis

SCATTERING OF WAVES BY PERIODICALLY MOVING BODIESCOOPER J; STRAUSS W.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 47; NO 2; PP. 180-229; BIBL. 17 REF.Article

GENERALIZED ABEL-GONCAROV BASES IN SPACES OF HOLOMORPHIC FUNCTIONSHASLINGER F.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 4; PP. 297-308; BIBL. 17 REF.Article

THE APPROXIMATION PROPERTY FOR CERTAIN SPACES OF HOLOMORPHIC MAPPINGSWIERMANN PAQUES OT.1979; N.-HOLLAND MATH. STUD.; NLD; DA. 1979; NO 35; PP. 351-370; BIBL. 16 REF.Conference Paper

THEORIE SPECTRALE EN UNE INFINITE DE VARIABLESFERRIER JP.1979; N.-HOLLAND MATH. STUD.; NLD; DA. 1979; NO 35; PP. 133-137; BIBL. 3 REF.Conference Paper

NUMERICAL ANALYTIC CONTINUATION OF HOLOMORPHIC FUNCTIONS IN CN.MEYER HD.1977; R.A.I.R.O., ANAL. NUMER.; FR.; DA. 1977; VOL. 11; NO 1; PP. 75-92; BIBL. 14 REF.Article

REPRESENTATION OF DISTRIBUTIONS AND ULTRADISTRIBUTIONS BY HOLOMORPHIC FUNCTIONS.MEISE R.1977; N.-HOLLAND MATH.-STUD.; NETHERL.; DA. 1977; VOL. 27; PP. 189-208; BIBL. 3 P.; (FUNCT. ANAL. SURV. RECENT RESULTS. PROC. CONF.; PADERBORN, GER.; 1976)Conference Paper

REPRESENTATION INTEGRALE ET CALCUL FONCTIONNEL.FERRIER JP.1975; CENTRE NATION. RECH. SCI., INST. RECH. MATH. AVANCEE, R.C.P. 25; FR.; DA. 1975; VOL. 22; PP. 177-188; BIBL. 10 REF.Article

PROPRIETES DES FONCTIONS LIEES AU COMPORTEMENT DES POLES DES APPROXIMATIONS DE PADELUNGU KN.1981; MAT. ZAMET.; SUN; DA. 1981; VOL. 29; NO 6; PP. 843-848; BIBL. 3 REF.Article

HOLOMORPHIC GAUGE THEORYKAISER G.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 775; PP. 122-144; BIBL. 18 REF.Conference Paper

A MODEL FOR AN INTERACTING QUANTUM FIELDORSTED B.1980; J. FUNCTION. ANAL.; USA; DA. 1980; VOL. 36; NO 1; PP. 53-71; BIBL. 24 REF.Article

SOLVING AN OPERATOR FUNCTION EQUATIONDEN BOER H.1979; PROC. R. IRISH ACAD., A; IRL; DA. 1979; VOL. 79; NO 15; 4 P.; BIBL. 5 REF.Serial Issue

UEBER DIE BREITE VON KLASSEN HOLOMORPHER PERIODISCHER FUNKTIONEN. = SUR LA DIMENSION D'UNE CLASSE DE FONCTIONS HOLOMORPHES PERIODIQUESFORST W.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 4; PP. 325-331; BIBL. 9 REF.Article

  • Page / 50